MathSciNet Relay Station
MathSciNet bibliographic data
MR2219019 (2006m:65269) 65N30 (65N15)
Guzmán, Johnny Pointwise error estimates for discontinuous Galerkin methods with lifting operators for elliptic problems. Math. Comp. 75 (2006), no. 255, 1067–1085 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement